Singular fibers of stable maps of 3-manifolds with boundary into surfaces and their applications

Osamu Saeki, Takahiro Yamamoto

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We first classify singular fibers of proper C stable maps of 3-dimensional manifolds with boundary into surfaces. Then we compute the cohomology groups of the associated universal complex of singular fibers, and obtain certain cobordism invariants for Morse functions on compact surfaces with boundary.

Original languageEnglish
Pages (from-to)1379-1402
Number of pages24
JournalAlgebraic and Geometric Topology
Volume16
Issue number3
DOIs
Publication statusPublished - Jul 1 2016

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Singular fibers of stable maps of 3-manifolds with boundary into surfaces and their applications'. Together they form a unique fingerprint.

Cite this